Advertisement

Jump to content


Photo

Bentyl 'Lawsuit'


  • Please log in to reply
2 replies to this topic

#1 Liberate

Liberate

    Regular Member

  • Members
  • PipPip
  • 70 posts

Posted 20 December 2006 - 07:49 PM

Advertisement
Hi,I remember reading a thread that stated something about a lawsuit being filed against the makers of Bentyl.The lawsuit said something about it causing some sort of disorder where you lose a bit of control of your mouth.I'm on Bentyl. Every once in awhile, my mouth kind of 'jolts' -- If I'm in a conversation, it sort of screws me up. This didn't happen when I wasn't on Bentyl.But, let's not forget, I'm also on Elavil & Zoloft...Can anyone give me a link to that thread or more information?Thanks


Advertisement

#2 flux

flux

    Very Prolific Member

  • Members
  • PipPipPipPip
  • 10,398 posts

Posted 20 December 2006 - 09:09 PM

What you are describing sounds like tardive dyskinesia. It's a common side effect of both Elavil and Zoloft, but not Bentyl.See http://www.emedicine.com/NEURO/topic362.htm for more information on tardive dyskinesia
I am not a doctor, but utilize sources of information not readily available to the public. Some of this information may contradict what you think you know and some of it may sound harsh, but the information is what it is, and you got it here for free. I am just a messenger. Always consult a real doctor.

#3 Liberate

Liberate

    Regular Member

  • Members
  • PipPip
  • 70 posts

Posted 21 December 2006 - 02:06 PM

Yea, that sounds about right.Is it something I should be worried about or will it disappear when I stop taking the drugs?





Advertisement


About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2014 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here